Found 6 results
Author Title Type [ Year(Asc)]
Filters: Author is J.M.A. Matos  [Clear All Filters]
Trindade M., Matos J., Vasconcelos PB. Dealing with functional coefficients within Tau method. In: 3rd International Conference on Numerical and Symbolic Computation. Universidade do Minho ed. APMTAC; 2017. 1. p. 11-26p. Edit
Matos J., da Rocha Z.. Frobenius-Padé approximants for d-orthogonal series: Theory and computational aspects. Applied Numerical Mathematics. 2004;52:89-112.Edit
Matos J., Rodrigues MJ, Vasconcelos PB. New implementation of the Tau method for PDEs. Journal of Computational and Applied Mathematics. 2004;164(1):555-567.Edit
Error | CMUP


The website encountered an unexpected error. Please try again later.